# SDR UALA2010120304439

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 36,085 hours, 14,417 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: D95401004000AC
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IDG2 FEEDER HARNESS CONNECTOR 400VC CARBONIZED-PINS A-C AND RECEIVED NR2 PYLON IDG HARNESS CONNECTOR DAMAGED. NEED NEW HARNESS 565-2500.   REPLACED IDG 2 HARNESS FROM NR 2 IDG TO FIREWALL AND FROM FIREWALL JUNCTION BOX TO TERMINAL STRIP IN PYLON.
